# SDR SIMA20211101002

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N300LK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000848
- Aircraft time: 2,364 hours, 1,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TO NRWC NO. 300-DFW-00395, FOUND WIRE BROKEN FOR EMERGENCY EXIT SIGN AT WIRE HARNESS CONNECTOR FOR PANEL 227BLC.-C/A-REPAIRED BROKEN WIRE AT EMERGENCY EXIT SIGN AT CONNECTOR J400E IAW ERJ-175 SWPM 20-41-20 OPS CHK GOOD
